# SDR CA100906002

- Difficulty date: September 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 15,479 hours
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

ACFT WAS CLIMBING THROUGH 3400 FT AT NIGHT AFTER TAKEOFF WHEN THE PILOTS SUDDENLY HEARD A GRINDING HIGH PITCHED SOUND FROM THE LT ENGINE ALONG WITH SPARKS SHOOTING FROM THE EXHAUST STACKS.  THEY IDENTIFIED AN ENGINE FAILURE AND SECURED THE LT ENGINE AND RETURNED TO THE AIRPORT FOR A SINGLE ENGINE LANDING. UPON INSP BY AN AME IT WAS DETERMINED THAT THE PROP COULD NOT BE ROTATED BY HAND.  THE ENGINE WAS REMOVED FROM THE ACFT AT A TSO 2656.6, TCSO 1539 FOR INSP BY THE O/H FACILITY.
